Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS North Platte, NE

March 29, 2016McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Mar 29, 2016, 8:26 PM CDT for McPherson County, Nebraska. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2016, 8:26 PM CDT (01:26 UTC)
Expired
Mar 29, 2016, 8:54 PM CDT
In force
28 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County McPherson County, NE

The radar

The North Platte radar (KLNX), 66 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 8:26 PM CDTHAIL 0.519 W Tryon, NEDIME SIZE HAIL COVER THE GROUND...HAIL HAS ACCUMULATED UP TO ONE INCH
Mar 29, 8:30 PM CDTHAIL 0.524 Wsw Tryon, NEHAIL COVERS THE GROUND
Mar 29, 8:37 PM CDTHAIL 0.2517 W Tryon, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS53 KLBF 300126
SVRLBF
NEC117-300215-
/O.NEW.KLBF.SV.W.0006.160330T0126Z-160330T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 PM CDT TUE MAR 29 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES WEST OF TRYON TO 17 MILES NORTHEAST OF
  KEYSTONE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SAND BEACH LAKE...SCHNICK LAKE...DIAMOND BAR LAKE...FLATTS AND BIG
  LAMUNYON FLATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 203.
 HIGHWAY 97 BETWEEN MILE MARKERS 32 AND 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
      4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0126Z 236DEG 13KT 4159 10131 4143 10140 

HAIL...1.00IN
WIND...<50MPH
 
$$

CDC
2 follow-up statements
427 
WWUS53 KLBF 300145
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT TUE MAR 29 2016

NEC117-300215-
/O.CON.KLBF.SV.W.0006.000000T0000Z-160330T0215Z/
MCPHERSON NE-
845 PM CDT TUE MAR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN MCPHERSON COUNTY...

AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
TRYON...MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 203.
 HIGHWAY 97 BETWEEN MILE MARKERS 32 AND 44.

LOCATIONS IMPACTED INCLUDE...
SAND BEACH LAKE...SCHNICK LAKE...DIAMOND BAR LAKE...FLATTS AND BIG
LAMUNYON FLATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
      4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0145Z 239DEG 17KT 4155 10123 

HAIL...1.00IN
WIND...<50MPH
 
$$

CDC
635 
WWUS53 KLBF 300154
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT TUE MAR 29 2016

NEC117-300204-
/O.CAN.KLBF.SV.W.0006.000000T0000Z-160330T0215Z/
MCPHERSON NE-
854 PM CDT TUE MAR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MCPHERSON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
      4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0151Z 236DEG 13KT 4157 10119 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 7:44 PM CDT, 42 minutes earlier.

Area forecast discussion, Mar 29, 7:44 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT TUE MAR 29 2016

.SYNOPSIS...
ISSUED AT 322 PM CDT TUE MAR 29 2016

H5 ANALYSIS THIS MORNING HAS A CLOSED LOW ALONG THE UTAH AND
NEVADA BORDER. 100 METER HT FALLS WERE NOTED ACROSS SRN CALIFORNIA
INTO NRN AZ AND A 90 KT H5 JET STREAK EXTENDED FROM SAN DIEGO...TO
FLAGSTAFF AZ. UPSTREAM OF THE LOW...RIDGING WAS PRESENT FROM THE
OZARKS NWD INTO NRN MINNESOTA...WHILE A TROUGH OF LOW PRESSURE WAS
PRESENT OVER THE CANADIAN MARITIMES AND NEW ENGLAND. CLOSER TO
WESTERN AND NORTH CENTRAL NEBRASKA...A WEAK SHORTWAVE WAS NOTED
OVER SWRN NEBRASKA. THIS ALONG WITH SOME ELEVATED WARM AIR
ADVECTION...LED TO THUNDERSTORMS EARLIER THIS MORNING ACROSS THE
SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY
HAS SINCE PUSHED EAST OF THE AREA. IN ITS WAKE...ABUNDANT HIGH
LEVEL CLOUDS CONTINUE TO STREAM INTO THE AREA FROM THE SOUTHWEST.
AT THE SURFACE...LOW PRESSURE WAS PRESENT OVER EASTERN COLORADO
WITH AN INVERTED SURFACE TROUGH EXTENDING NWD INTO THE CENTRAL
PANHANDLE OF NEBRASKA. EAST OF THIS LOW AND INVERTED SURFACE
TROUGH...WINDS WERE FROM THE SOUTH OR SOUTHEAST ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA THIS AFTERNOON AND GUSTY. LOW LEVEL
MOISTURE CONTINUES TO STREAM INTO SOUTHWESTERN NEBRASKA THIS
AFTERNOON AS DEW POINTS ARE NOW IN THE LOWER 40S ACROSS SWRN
NEBRASKA. TEMPERATURES AS OF 3 PM CDT RANGED FROM 54 AT ONEILL TO
65 AT NORTH PLATTE AND IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 322 PM CDT TUE MAR 29 2016

TONIGHT AND WEDNESDAY...IN THE TONIGHT PERIOD...THE MAIN
CHALLENGE IS PRECIPITATION AND THUNDERSTORM CHANCES FOR MAINLY
WESTERN PORTIONS OF THE FORECAST AREA. LATER THIS AFTERNOON
THROUGH EARLY EVENING...THE LATEST NAM12...GFS AND HRRR SOLNS
INITIATE CONVECTION ALONG THE NEBR/CO BORDER AROUND 23Z THIS
EVENING...LIFTING THIS NORTH NORTHEAST INTO THE WESTERN SANDHILLS
AND NWRN NEBRASKA THIS EVENING. GOOD DEEP LAYER SHEAR IS NOTED
TONIGHT WITH 40 TO 60 KTS NOTED. HOWEVER MEAGER CAPES OF 500 TO
1000 J/KG EXIST...SO THE SEVERE THREAT SHOULD BE FAIRLY MARGINAL
THIS EVENING. HOWEVER CANNOT RULE OUT A STRONG STORM OR TWO GIVEN
THE STRONG APPROACHING LOW AND DYNAMICS ALOFT. WILL CONTINUE TO
MENTION A STRONG TS THREAT GENERALLY WEST OF A NORTH PLATTE TO
VALENTINE LINE. OVERNIGHT...MORE WIDESPREAD PCPN WILL DEVELOP OVER
NORTHERN AND NORTHWESTERN PORTIONS OF THE FORECAST AREA. THIS IS
IN THE VICINITY OF A H7 FRONT WHICH IS ANCHORED ALONG THE SD/NEBR
BORDER. ELEVATED INSTABILITY CONTINUES OVERNIGHT AS WELL ACROSS
THE ENTIRE FORECAST AREA AS H800 LI/S REMAIN NEGATIVE ACROSS THE
NRN 2/3RDS OF THE FORECAST AREA. WITH THIS IN MIND...I KEPT IN A
MENTION OF THUNDER FROM THE INHERITED FCST. SHIFTING INTO
WEDNESDAY...RAIN WILL CONTINUE ACROSS NORTHERN NEBRASKA DURING THE
EARLY MORNING HOURS. AS THE H5 LOW TRACKS OUT OF THE PANHANDLE
INTO WEST CENTRAL NEBRASKA WEDS AM...AIR WILL COOL DOWN ENOUGH TO
SUPPORT SNOW IN THE NORTHWESTERN CWA DURING THE LATE MORNING
HOURS. A NICE AREA OF DEFORMATION PRECIPITATION WILL DEVELOP WEDS
ON THE NORTHERN PERIPHERY OF THE LOW AS IT TRACKS FROM WESTERN
NEBRASKA INTO EASTERN NEBRASKA. AS THIS FEATURE TRACKS EAST..IT
OPENS UP AS IT INCREASES ITS FORWARD SPEED ACROSS CENTRAL AND
EASTERN NEBRASKA. THIS WILL MAKE FOR A FAIRLY TIGHT WINDOW FOR
CONDS FAVORABLE FOR SNOW. THIS WINDOW HAS BECOME SMALLER WITH THIS
MORNINGS MODEL RUNS AS H85 TEMPS ARE NOW RUNNING 1-2C WARMER
COMPARED TO YESTERDAY/S RUNS. THAT BEING SAID...WITH THE CURRENT
TEMPERATURE PROFILE IN THE NORTHWEST...WE ARE LOOKING AT A 3-6 HR
WINDOW WHICH IS FAVORABLE FOR SNOW. ATTM THAT IS APPROXIMATELY
FROM 15 TO 21Z WEDS. WITH THIS IN MIND...CUT BACK SNOW ACCUMS IN
THE NORTHWEST AND NOW HAVE 3 TO 5 INCHES IN SHERIDAN AND
NORTHWESTERN CHERRY COUNTIES. WILL HOIST A WINTER WEATHER ADVISORY
FOR WEDS AND CANCEL THE WINTER STORM WATCH WITH THE AFTERNOON
PACKAGE. FURTHER EAST...THE THREAT FOR SEVERE STORMS IS STILL
EXPECTED TO BE EAST OF THE FORECAST AREA WEDS AFTN AND EVE AS THE
MODELS CONTINUE TO FORCE THE DRYLINE THROUGH THE FORECAST AREA
WEDS AM. THE ONLY AREA OF CONCERN FOR A STRONG STORM MAY LIE IN
THE FAR NERN CWA WHICH MAY END UP INVOF OF A WARM FRONT WEDS AFTN.
THIS IS MORE FAVORED WITH THE GFS SOLN AS THE NAM12 HAS THIS FRONT
SE OF THE AREA BY 21Z.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 322 PM CDT TUE MAR 29 2016

00Z THURSDAY AND BEYOND.  THE UPPER LEVEL TROUGH WILL CONTINUE TO
SWING THROUGH THE CWA LATE WEDNESDAY AFTERNOON...WITH THE TROUGH
AXIS EAST OF THE FORECAST AREA BY 06Z THURSDAY.  Q-VECTOR DIVERGENCE
AND RESULTANT FRONTOLYSIS WILL BE UNDERWAY SHORTLY AFTER 00Z...WITH
MOST LOCATIONS SEEING A MARKED DECREASE IN INTENSITY WELL BEFORE
06Z.  THE DECREASE IN QPF HOWEVER WILL BE SHORT-LIVED AS THE NEXT
SHORTWAVE AND ULJ DIVE SOUTH FROM WEST CENTRAL CANADA.  THE
TROPOSPHERE IS SHOWN TO BE SUFFICIENTLY SATURATED FOR AN ADDITIONAL
ROUND OF QPF BEGINNING LATE MORNING ON THURSDAY.  THE HEAVIEST QPF
IS SHOWN ACROSS NORTHEASTERN AND NORTH CENTRAL PORTIONS OF THE
FORECAST AREA WHERE OMEGA IS MAXIMIZED DURING THE EARLY AFTERNOON
THURSDAY. TEMPERATURES SUPPORT RAIN OVER SNOW...BUT WILL CONTINUE A
RAIN/SNOW MIX BEFORE 18Z AND AFTER 00Z AS TEMPERATURES WILL COOL
WITH THE DIURNAL TREND. ANY ACCUMULATIONS OF SNOW WILL BE LIGHT. DUE
TO RAPID COOLING ALOFT WITH THE SYSTEM...WEAK ELEVATED INSTABILITY
IS SHOWN IN THE VARIOUS SOLUTIONS...THUS SHOWERS ARE PREFERRED...BUT
A RUMBLE OR TWO OF THUNDER CANNOT BE RULED OUT.  THE CLIPPER LIKE
SYSTEM RAPIDLY ADVANCES EAST THURSDAY NIGHT INTO FRIDAY WITH QPF
ENDING FROM NORTHWEST TO SOUTHEAST.  BEYOND EARLY FRIDAY MORNING THE
FORECAST TURNS DRY WITH A STARK WARMING TREND.  THIS IS DUE TO THE
DEVELOPMENT OF AMPLIFIED RIDGE OVER THE WESTERN STATES. THE RIDGE
WILL EVENTUALLY BREAK DOWN AT DAY 7 OR BEYOND...THE BREAKDOWN WILL
NEED TO BE MONITORED FOR POTENTIAL FIRE WX CONCERNS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 744 PM CDT TUE MAR 29 2016

THE THUNDERSTORM COMPLEX ACROSS WRN NEB LIFTS NORTHEAST THIS
EVENING AND EXITS THE FCST AREA 04Z-06Z. MVFR CIGS SHOULD DEVELOP
IN THE WAKE OF THIS DISTURBANCE AND LAST ALL OF WEDNESDAY IN SOME
AREAS. A DRY SLOT OF VFR SHOULD LIFT INTO SWRN NEB TOWARD MORNING.
SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE
FCST AREA BUT MAINLY ACROSS NWRN NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6
PM MDT/ WEDNESDAY FOR NEZ004-094.

&&

SYNOPSIS...BUTTLER
SHORT TERM...BUTTLER
LONG TERM...JACOBS
AVIATION...CDC
Hazardous weather outlook, Mar 29, 3:53 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT TUE MAR 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-301030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
353 PM CDT TUE MAR 29 2016 /253 PM MDT TUE MAR 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME...A STRONG STORM IS POSSIBLE...ESPECIALLY THIS EVENING
WEST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. HAIL AND GUSTY
WINDS WILL BE THE MAIN THREATS. THUNDERSTORMS WILL BE POSSIBLE
INTO THE OVERNIGHT HOURS MAINLY OVER NORTHERN NEBRASKA. THESE
STORMS OVERNIGHT ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM WILL TRACK ACROSS THE STATE WEDNESDAY AND
WEDNESDAY NIGHT. THUNDERSTORMS...RAIN AND WINTRY PRECIPITATION
WILL BE POSSIBLE WITH THIS SYSTEM ALONG WITH STRONG WINDS.

AS COLDER AIR MOVES IN WEDNESDAY MORNING INTO WEDNESDAY
NIGHT...RAIN WILL CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA. IN ADDITION TO BLUSTERY NORTHWEST
WINDS...ACCUMULATING SNOW IS POSSIBLE GENERALLY WEST OF A LINE
FROM BIG SPRINGS TO CODY. AT THIS TIME...ACCUMULATIONS OF 2 TO 6
INCHES ARE POSSIBLE...MAINLY OVER SHERIDAN AND FAR NORTHWESTERN
CHERRY COUNTY.

BEYOND WEDNESDAY NIGHT...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Mar 29, 7:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             8 N LEMOYNE             41.40N 101.80W
03/29/2016  E0.75 INCH       ARTHUR             NE   PUBLIC

            GROUND IS WHITE FROM HAIL. TIME ESTIMATED FROM RADAR

&&

SNIVELY
Local storm report, Mar 29, 8:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             6 NW MULLEN             42.10N 101.13W
03/29/2016  M1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Mar 29, 8:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             13 E ARTHUR             41.57N 101.44W
03/29/2016  M0.25 INCH       ARTHUR             NE   PUBLIC

            HAIL COMPLETELY COVERED THE GROUND...LOOKED LIKE IT
            SNOWED.

&&

MOLDAN
Local storm report, Mar 29, 8:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             15 SE ARTHUR            41.42N 101.49W
03/29/2016  E1.00 INCH       ARTHUR             NE   PUBLIC

            HAIL COVERING THE GROUND

&&

SNIVELY
Local storm report, Mar 29, 8:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             11 N MULLEN             42.20N 101.04W
03/29/2016  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Mar 29, 8:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             E ARTHUR                41.57N 101.69W
03/29/2016  E0.25 INCH       ARTHUR             NE   PUBLIC

            DIME SIZE HAIL COVERS THE GROUND

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:11 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Keith, Sheridan107 days
Mar 29, 7:38 PM CDTSpecial Weather StatementLBFHooker52 min
Mar 29, 7:46 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Keith, Lincoln, McPherson108 days
Mar 29, 7:51 PM CDTSevere Thunderstorm WarningLBFArthur, Lincoln, McPherson108 days
Mar 29, 8:02 PM CDTSevere Thunderstorm WarningLBFArthur, Keith23 min
Mar 29, 8:23 PM CDTSevere Thunderstorm WarningLBFCherry27 min
Mar 29, 8:35 PM CDTSpecial Weather StatementLBFKeith40 min
Mar 29, 8:36 PM CDTSpecial Weather StatementLBFDeuel39 min
Mar 29, 8:59 PM CDTSevere Thunderstorm WarningLBFKeith46 min
Mar 29, 10:16 PM CDTSpecial Weather StatementLBFMcPherson44 min
Mar 29, 10:58 PM CDTSpecial Weather StatementLBFThomas47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.